We describe the case of a 71-year-old Caucasian female with primary disseminated non-small cell cancer of the lung, presented for palliative radiotherapy of metastatic spread to the 9th and 11th thoracic vertebrae without intramedullary growth. Palliative radiotherapy with daily fractions of 3 Gy and a cumulative dose of 36 Gy to thoracic vertebrae 8-12 was performed. The patient received concomitantly 250 mg gefitinib daily. After a latent period of 16 months, the patient developed symptoms of myelitis. Magnetic resonance imaging (MRI) did not reveal any bony or intraspinal tumor progression, but spinal cord signal alteration. No response to steroids was achieved. The neurological symptoms were progressive in August 2013 with the right leg being completely plegic. The left leg was incompletely paralyzed. Deep and superficial sensitivity was also diminished bilaterally. The patient was completely urinary and anally incontinent. Contrary to the clinical findings, a follow-up MRI (July 2013) showed amelioration of the former signal alterations in the spinal cord. The diagnosis of paraneoplastic myelopathy was refuted by a negative test for autologous antibodies. At the last clinical visit in May 2014, the neurological symptoms were stable. The last tumor-specific treatment the patient is receiving is erlotinib 125 mg/d.We reviewed the literature and found no reported cases of radiation myelopathy after the treatment in such a setting. The calculated probability of such complication after radiotherapy alone is statistically measurable at the level of 0.02%. We suppose that gefitinib could also play a role in the development of this rare complication.